# SDR 95ZZZX6681

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9641M
- Make and model: Cessna 207
- Aircraft serial: 20700714
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 633403
- Condition: Failed
- Location: Nr 2 Cylinder
- Part time: 1,116 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

NR 2 CONNECTING ROD FAILED.  THIS FAILURE CAUSED A HOLE IN CRANKCASE AND OIL BEING SPRAYED EVERYWHERE.
